# SDR GAIA99216

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ZERO B, TRANSITION CHECK AT AVBORNE HEAVY MAINTENANCE FACILITY, PRIOR TO THIS AIRCRAFT BEING ON THE KHA CERTIFICATE, CABIN FLOORBEAM AT BODY STATION 400, RBL 12 CORRODED.  REMOVED CORROSION AT FLOORBEAM.  CUTOUT AND REMOVED DAMAGED AREAS PER SRM 53-10-8 PAGE 18.  FABRICATED REPAIR PARTS AND INSTALLED IAW 53-10-8.  (M)
